# SDR R61A201511230875

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 22,839 hours, 17,791 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN FOLLOWED BY A LAV SMOKE WARNING MESSAGE.  CREW DECLARED AN EMERGENCY AND WITH EMERGENCY VEHICLES ROLLING, LANDED WITHOUT INCIDENT.  AFTER BEING CLEARED BY THE FIRE DEPARTMENT, THE ACFT WAS TOWED TO THE GATE WHERE PASSENGERS DEPLANNED.  MAINTENANCE INSPECTED AND FOUND OIL COMING FROM THE GOOSE NECK SERVICE PORT.  MAINTENANCE RAN ENGINE AND PLACED BLEED 2 ON MEL IAW AMM AND ACFT IS GOOD FOR SERVICE.
